# SDR YYFA20140816001

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,955 hours, 22,208 cycles
- Engine: Pwa JT8D219
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION TO STATION COMMUNICATION INOPERATIVE FROM FRONT EXCEPT FOR PA.
